Volume 13, Number 1, January 2012

Charles Castaing, Nguyen Van Quang and Duong Xuan Giap
Various convergence results in strong law of large numbers for double array of random sets in Banach spaces
Hideaki Iiduka
Unicast decentralized algorithm for solving centralized optimization problems in network resource allocation
Mihály Bessenyei and Zsolt Páles
Separation by linear interpolation families
Mayumi Hojo, Tamaki Tanaka and Syuuji Yamada
Optimality condition for vector-valued DC programming problems
A. A. Khan and D. E. Ward
Toward second-order sensitivity analysis in set-valued optimization
Kyung Soo Kim
Ergodic theorems for reversible semigroups of nonlinear operators
Hang-Chin Lai and Shun-Chin Ho
Duality for a system of multiobjective problems with exponential type invextiy functionserators
Yeong-Cheng Liou
Projection methods for mixed equilibrium problems and fixed point problems
Helga Fetter Nathansky and Víctor Pérez García
Another version of the von Neumann-Jordan constant
Eskandar Naraghirad, Wataru Takahashi and Jen-Chih Yao
Generalized retraction and fixed point theorems using Bregman functions in Banach spaces
Adrian Petruşel and Gabriela Petruşel
Multivalued Picard operators

Feng-Sheng Tsai
The coupling structure problem concerning the global asymptotic stability for Mcculloch-Pitts maps

Yonghong Yao and Naseer Shahzad
Implicit and explicit methods for finding fixed points of strictly pseudo-contractive mappings in Banach spaces

Pub. January 27, 2012

Yokohama Publishers

yokohama publishers